# SDR SWAA2018011719004

- Difficulty date: January 3, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE OF THE LEADING EDGE NR 7 SLAT NOSE SKIN CRACKED AT WS. 542.   REPAIRED THE SLAT SKIN IAW SRM.
